# SDR C2XA09IA195

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 19,134 hours, 10,181 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 14563000401
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2318, DURING CLIMB THE CREW REPORTED THAT THE PRIMARY PITCH TRIM SWITCH WAS INOPERATIVE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE F/O'S YOKE PITCH TRIM SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
